Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 36, NWS Corpus Christi, TX

May 13, 2015Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 13, 2015, 5:19 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2015, 5:19 AM CDT (10:19 UTC)
Expired
May 13, 2015, 7:15 AM CDT
In force
116 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 29 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:12 AM CDTFLASH FLOOD2 E Kings Crossing Golf, TXMAJOR STREET FLOODING REPORTED NEAR KINGS CROSSING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 113 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WGUS54 KCRP 131019
FFWCRP
TXC273-355-131215-
/O.NEW.KCRP.FF.W.0036.150513T1019Z-150513T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
519 AM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 715 AM CDT
    
* AT 517 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN WITH A QUICK 1 TO 2 INCHES OF RAINFALL POSSIBLE ACROSS 
  THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CORPUS 
  CHRISTI...PORT ARANSAS...MALAQUITE BEACH...KINGS CROSSING GOLF 
  COURSE... CHRISTUS SPOHN HOSPITAL SOUTH...MUSTANG ISLAND STATE 
  PARK...PADRE ISLES COUNTRY CLUB...FLOUR BLUFF...PADRE BALLI 
  PARK...LA PALMERA MALL...CORPUS CHRISTI COUNTRY CLUB...WALDRON 
  FIELD AND CC NAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2753 9729 2753 9728 2754 9729 2732 9742
      2772 9739 2774 9736 2763 9734 2771 9731
      2769 9725 2763 9729 2763 9721 2768 9725
      2774 9716 2781 9722 2774 9714 2782 9709
      2781 9721 2784 9707 2728 9737

$$

HART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 4:40 AM CDT, 39 minutes earlier.

Area forecast discussion, May 13, 4:40 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
440 AM CDT WED MAY 13 2015

.SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.

WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    83  74  86  75  84  /  50  30  30  20  30
VICTORIA          81  72  88  73  83  /  60  40  30  20  40
LAREDO            85  72  91  73  90  /  60  20  20  30  30
ALICE             85  72  89  73  86  /  50  20  30  20  30
ROCKPORT          83  76  85  76  80  /  50  30  20  20  30
COTULLA           82  70  89  71  87  /  70  20  20  40  30
KINGSVILLE        86  74  88  75  86  /  50  30  30  20  30
NAVY CORPUS       83  75  84  76  81  /  50  30  20  20  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...REFUGIO...
     VICTORIA...WEBB.

     HIGH RIP CURRENT RISK UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...NONE.

&&

RH/79...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, May 12, 11:53 AM CDT, 17 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 AM CDT TUE MAY 12 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1153 AM CDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH
THIS EVENING. HOWEVER...THE FLASH FLOOD WATCH HAS BEEN EXTENDED
UNTIL NOON WEDNESDAY FOR WEBB...DUVAL...JIM WELLS...LA SALLE...
MCMULLEN...AND LIVE OAK COUNTIES.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
THROUGH TONIGHT...DUE TO THE STORMS WHICH MOVED THROUGH THE AREA
MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF HEAVY RAIN ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
WEEK...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES...AND
LOCALLY HIGHER AMOUNTS POSSIBLE. LOCALLY HEAVY RAIN COULD LEAD TO
FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS LOW
LYING URBAN AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO
SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORTS
OF HEAVY RAIN AND FLASH FLOODING WOULD BE APPRECIATED.

GW/TB/LK

In the hours before

Local storm report, May 12, 11:19 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1119 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M51.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST OF 43.9 KTS

&&

HART
Local storm report, May 12, 11:34 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 PM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M42.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST TO 36.9 KTS

0824 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M58.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 50 KTS

0918 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M60.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 52.1 KTS

&&

HART
Local storm report, May 13, 1:15 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015  M41.00 MPH       NUECES             TX   MESONET

            NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS

&&

HART
Local storm report, May 13, 1:18 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      BRUNI                   27.43N 98.84W
05/11/2015                   WEBB               TX   CO-OP OBSERVER

            LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
            RAINFALL.

0710 PM     TSTM WND DMG     12 WSW PREMONT          27.29N 98.30W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236

0710 PM     TSTM WND DMG     8 SE REALITOS           27.34N 98.46W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            TREES DOWN IN RAMIREZ.

0935 PM     FLASH FLOOD      RAMIREZ                 27.35N 98.41W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
            CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
            TO FM 3249 WAS ALSO CLOSED.

1005 PM     FLOOD            6 W REALITOS            27.44N 98.63W
05/11/2015                   DUVAL              TX   LAW ENFORCEMENT

            STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
            WATER.

0118 AM     MARINE TSTM WIND 2 E PORT OCONNOR        28.45N 96.40W
05/12/2015  M42.00 MPH       GMZ330             TX   MESONET

            PORT OCONNOR T-COON GUST 37 KNOTS

0207 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

            59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.

0209 AM     TSTM WND GST     N CORPUS CHRISTI        27.77N 97.50W
05/12/2015  M59.00 MPH       NUECES             TX   ASOS

0252 AM     TSTM WND DMG     RIVIERA                 27.28N 97.82W
05/12/2015                   KLEBERG            TX   NWS STORM SURVEY

            NWS STORM SURVEY IDENTIFIED AN 8 1/2 MILE PATH OF
            STRAIGHT LINE WIND DAMAGE EXTENDING FROM RIVIERA TO THE
            PORT ALTO PUBLIC BEACH. PEAK WIND GUSTS WERE ESTIMATED AT
            70-80 MPH. HUNDREDS OF LARGE TREES WERE DAMAGED OR
            SNAPPED. A FEW SHINGLES WERE MISSING FROM THE ROOF OF A
            HOME IN RIVIERA. SEVERAL UTILITY POLES WERE DAMAGED. THE
            SCOREBOARD FROM THE RIVIERA HIGH SCHOOL FOOTBALL FIELD
            AND DUGGOUT FROM THE BASEBALL FIELD WERE DESTROYED.

0312 AM     TSTM WND DMG     6 SSE CORPUS CHRISTI    27.69N 97.46W
05/12/2015                   NUECES             TX   BROADCAST MEDIA

            POWER POLES SNAPPED ON EVERHART NEAR BONNER.

0324 AM     MARINE TSTM WIND 5 SSW PORTLAND          27.81N 97.35W
05/12/2015  M45.00 MPH       GMZ230             TX   MESONET

            CC BAY PLATFORM MEASURED GUST OF 39.3 KTS

0325 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
            CHRISTI.

0330 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M42.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST TO 36.9 KTS

0330 AM     MARINE TSTM WIND 5 ESE CORPUS CHRISTI    27.72N 97.34W
05/12/2015  M47.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE MESONET SITE RECORDED GUST TO 41 KTS

0330 AM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
05/12/2015                   DUVAL              TX   LAW ENFORCEMENT

            FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
            FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
            REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
            HUMBLE AND MAIN STREETS.

0331 AM     TSTM WND GST     1 S CORPUS CHRISTI      27.69N 97.29W
05/12/2015  M66.00 MPH       NUECES             TX   ASOS

            66 MPH WIND GUST AT NAS CC

0344 AM     MARINE TSTM WIND 2 SE FLOUR BLUFF        27.64N 97.29W
05/12/2015  M54.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE SITE NEAR LAGUNA SHORES MEASURED GUST
            OF 47 KTS

0346 AM     MARINE TSTM WIND 2 S WALDRON FIELD       27.60N 97.30W
05/12/2015  M52.00 MPH       NUECES             TX   MESONET

            WEATHERFLOW MARINE SITE MEASURED GUST OF 45 KTS

0355 AM     FLASH FLOOD      4 NW CORPUS CHRISTI     27.80N 97.47W
05/12/2015                   NUECES             TX   EMERGENCY MNGR

            SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.

0400 AM     FLASH FLOOD      AGUA DULCE              27.78N 97.91W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
            ESTIMATED FROM RADAR.

0400 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   LAW ENFORCEMENT

            MANY ROADS IN AND AROUND ROBSTOWN FLOODED.

0406 AM     MARINE TSTM WIND 3 NNW MALAQUITE BEACH   27.48N 97.32W
05/12/2015  M48.00 MPH       KLEBERG            TX   MESONET

            S BIRD ISLAND TCOON SITE MEASURED GUST TO 41.8 KTS

0406 AM     MARINE TSTM WIND 12 SSW MALAQUITE BEACH  27.30N 97.40W
05/12/2015  M46.00 MPH       KLEBERG            TX   MESONET

            BAFFIN BAY 39.8 KNOTS PEAK.

0406 AM     MARINE TSTM WIND 5 NNE ROCKPORT          28.11N 97.02W
05/12/2015  M48.00 MPH       ARANSAS            TX   MESONET

            COPANO BAY 42 KNOTS GUST

0415 AM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0415 AM     FLASH FLOOD      5 SW CORPUS CHRISTI     27.70N 97.48W
05/12/2015                   NUECES             TX   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
            INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.

0418 AM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015  M55.00 MPH       NUECES             TX   MESONET

            PACKERY CHANNEL 48 KNOT PEAK GUST

0425 AM     FLASH FLOOD      5 SE CORPUS CHRISTI     27.70N 97.36W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
            SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
            EVERHART ALSO.

0430 AM     FLASH FLOOD      8 W CORPUS CHRISTI      27.77N 97.63W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
            ROAD.

0430 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N 97.49W
05/12/2015  M41.00 MPH       NUECES             TX   MESONET

            NUECES BAY TCOON SITE MEASURED GUST OF 35.8 KTS

0442 AM     MARINE TSTM WIND 1 SSE PADRE BALLI PARK  27.58N 97.22W
05/12/2015  M42.00 MPH       GMZ250             TX   MESONET

            BOB HALL PIER MEASURED GUST OF 36.5 KTS

0443 AM     FLASH FLOOD      4 SE CORPUS CHRISTI     27.71N 97.37W
05/12/2015                   NUECES             TX   NWS EMPLOYEE

            SPID AND STAPLES FLOODED WITH CARS ABANDONED.

0500 AM     MARINE TSTM WIND 1 E PORT ARANSAS        27.83N 97.05W
05/12/2015  M46.00 MPH       NUECES             TX   C-MAN STATION

            PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS

0530 AM     FLASH FLOOD      ARANSAS PASS            27.89N 97.14W
05/12/2015                   SAN PATRICIO       TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0530 AM     FLASH FLOOD      PORT ARANSAS            27.83N 97.08W
05/12/2015                   NUECES             TX   PUBLIC

            NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
            RADAR.

0700 AM     HEAVY RAIN       CORPUS CHRISTI          27.78N 97.51W
05/12/2015  M4.81 INCH       NUECES             TX   ASOS

0700 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N 97.07W
05/12/2015  M51.00 MPH       ARANSAS            TX   MESONET

            PORT ARANSAS TCOON SITE MEASURED GUST OF 43.9 KTS

0700 AM     HEAVY RAIN       12 NW MATHIS            28.22N 97.96W
05/12/2015  M4.96 INCH       LIVE OAK           TX   COCORAHS

0700 AM     HEAVY RAIN       3 S WOODSBORO           28.19N 97.32W
05/12/2015  M5.37 INCH       REFUGIO            TX   COCORAHS

0700 AM     HEAVY RAIN       9 SE CORPUS CHRISTI     27.61N 97.19W
05/12/2015  M4.60 INCH       GMZ250             TX   NWS EMPLOYEE

0700 AM     HEAVY RAIN       10 SE CORPUS CHRISTI    27.60N 97.18W
05/12/2015  M7.11 INCH       GMZ250             TX   ASOS

            2.5 INCHES IN 30 MINS.

0700 AM     HEAVY RAIN       5 N ROBSTOWN            27.87N 97.66W
05/12/2015  M6.00 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

            MORE THAN 6 INCHES IN CALALLEN

0700 AM     HEAVY RAIN       BAYSIDE                 28.08N 97.24W
05/12/2015  M6.50 INCH       REFUGIO            TX   TRAINED SPOTTER

0736 AM     MARINE TSTM WIND 1 S ROCKPORT            28.02N 97.05W
05/12/2015  M49.00 MPH       ARANSAS            TX   OTHER FEDERAL

            NATIONAL OCEAN SERVICE SITE MEASURED GUST OF 42.4 KTS

0824 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M58.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 50 KTS

0918 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N 96.61W
05/12/2015  M60.00 MPH       CALHOUN            TX   MESONET

            PORT LAVACA TCOON SITE MEASURED GUST OF 52.1 KTS

0954 AM     MARINE TSTM WIND 3 SSW PORT OCONNOR      28.41N 96.44W
05/12/2015  M43.00 MPH       GMZ235             TX   MESONET

            37.5 KT GUST MEASURED AT PORT OCONNOR TCOON SITE.

0309 PM     FLASH FLOOD      1 SSE KAMAY             28.60N 96.73W
05/12/2015                   CALHOUN            TX   LAW ENFORCEMENT

            WATER OVER THE ROAD ON FM1679 JUST SOUTHWEST OF HIGHWAY
            87 INTERSECTION.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:43 AM CDTSpecial Marine WarningCRP47 min
May 13, 4:16 AM CDTAreal Flood AdvisoryCRPNueces59 min
May 13, 5:15 AM CDTSpecial Marine WarningCRP90 min
May 13, 5:35 AM CDTSpecial Weather StatementCRPNueces40 min
May 13, 6:09 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio2 hr
May 13, 6:25 AM CDTSpecial Weather StatementCRPNueces35 min
May 13, 6:29 AM CDTTornado WarningCRPNueces16 min
May 13, 6:43 AM CDTSpecial Marine WarningCRP62 min
May 13, 7:11 AM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
May 13, 7:42 AM CDTFlash Flood WarningCRPBee3 hr
May 13, 8:03 AM CDTFlash Flood WarningCRPJim Wells3 hr
May 13, 8:34 AM CDTSpecial Weather StatementCRPLa Salle56 min
May 13, 9:26 AM CDTTornado WarningCRPJim Wells, Nueces34 min
May 13, 9:56 AM CDTTornado WarningCRPJim Wells, Live Oak, San Patricio21 min
May 13, 10:04 AM CDTFlash Flood WarningCRPDuval, McMullen116 min
May 13, 10:22 AM CDTAreal Flood AdvisoryCRPLive Oak53 min
May 13, 10:40 AM CDTAreal Flood AdvisoryCRPLa Salle65 min
May 13, 10:46 AM CDTSpecial Weather StatementCRPDuval59 min
May 13, 11:03 AM CDTAreal Flood AdvisoryCRPMcMullen57 min
May 13, 11:08 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen37 min
May 13, 11:10 AM CDTAreal Flood AdvisoryCRPLive Oak3 hr
May 13, 11:13 AM CDTTornado WarningCRPDuval32 min
May 13, 11:43 AM CDTTornado WarningCRPDuval32 min
May 13, 12:02 PM CDTFlash Flood WarningCRPDuval, Live Oak, McMullen118 min
May 13, 12:04 PM CDTAreal Flood AdvisoryCRPMcMullen116 min
May 13, 1:08 PM CDTFlash Flood WarningCRPMcMullen82 min
May 13, 1:51 PM CDTFlash Flood WarningCRPLive Oak114 min
May 13, 1:54 PM CDTTornado WarningCRPDuval36 min
May 13, 2:00 PM CDTFlash Flood WarningCRPDuval, McMullen90 min
May 13, 2:23 PM CDTTornado WarningCRPMcMullen22 min
May 13, 2:30 PM CDTFlash Flood WarningCRPMcMullen60 min
May 13, 3:19 PM CDTTornado WarningCRPGoliad26 min
May 13, 3:25 PM CDTFlash Flood WarningCRPGoliad95 min
May 13, 3:49 PM CDTSpecial Weather StatementCRPWebb41 min
May 13, 3:56 PM CDTTornado WarningCRPLa Salle, Webb34 min
May 13, 4:10 PM CDTTornado WarningCRPVictoria35 min
May 13, 4:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb45 min
May 13, 4:40 PM CDTRiver Flood WarningCRPBee43 hr
May 13, 4:43 PM CDTSpecial Weather StatementCRPWebb32 min
May 13, 5:11 PM CDTSevere Thunderstorm WarningCRPWebb49 min
May 13, 5:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 13, 6:15 PM CDTAreal Flood WarningCRPJim Wells, Nueces24 hr
May 13, 6:28 PM CDTSevere Thunderstorm WarningCRPDuval, Webb47 min
May 13, 6:34 PM CDTTornado WarningCRPWebb26 min
May 13, 6:59 PM CDTTornado WarningCRPWebb16 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.